# SDR ABXA20130905601

- Difficulty date: September 5, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 81,908 hours, 38,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 453T15395
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING PANEL ATTACH ANGLE CORROSION AT BS 1351.  R & R CEILING SUPPORT ANGLES IAW SRM 51-40-02.  ACFT WAS GROUNDED.
